Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Side effects of epiton?

my son s age is 2.5year.he is fallen from 15feet 6month ago. after treatment dr.advised us to continue eption 5ml morning and 5ml eveing. on 16mar his e.e.g report is abnormal.his weight is 16kg now dr. advised us his dose 5ml morning and 7.5ml evening.i don t want to increase his dose because of side effect of eption.what is your opinion.send answer early please.
Asked On : Sat, 19 Mar 2011
Answers:  3 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
By not listening to your Doctor, you are indirectly doing more harm to your kid. The side effects of Eptoin include, loss of appetite, headache, dizziness, rashes, acne and various others. But don't worry about them, as they may or may not occur in everybody and no medicine comes without side effects. Give the dose as prescribed by your Doctor and take him for regular follow up.
Take Care.
Answered: Sat, 19 Mar 2011
I find this answer helpful
General & Family Physician Dr. Akshith's  Response
Hello and welcome to healthcare magic!!!
i would suggest you listen to the neurologist and increase the dose as the abnormal eeg report is an indication of inadequate dosage of eptoin and blood phenytoin level is a measure to keep the sideeffect of eptoin in check.
Answered: Mon, 21 Mar 2011
I find this answer helpful
General & Family Physician Dr. Tina Jacob Das's  Response
Hello there,
Welcome to HealthcareMagic. I fully understand your concern, but from what you have mentioned, your son after the fall started having siezures for which he is put on antiepileptics.And now , post EEG report and having seen him, if the neurologist is asking you to increase the dose, then i would suggest you definitely follow your doc.Because, if the patient( your son), does not recieve the required dose, there are chances of having siezures again.And if you are worried about side effects of Eptoin(phenytoin), then for that you may do blood eptoin levels so that you keep a tag on it, if levels are raised. So pl do abide by what your doc suggests. Wishing your son quicker recovery.
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor